# SDR SWIA200110254

- Difficulty date: October 15, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 19,923 hours, 17,835 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Apu Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT COMES ON WITH APU BATT OFF LIGHT INTERMITTENT, VARIABLE VOLTS ON THE APU BATTERY DISPLAY AND THE APU CHARGER INDICATION CYCLING ON AND OFF ERRATICALLY.  FOUND APU GENERATOR GROUND WIRE LOOSE AT ATTACH POINT.  APU CHARGER AND APU OPS CHECK GOOD AFTER REPAIR AND RE-ATTACHMENT OF APU GENERATOR GROUND WIRE.
